# SDR DHL2003807551

- Difficulty date: October 24, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4640111U2
- Condition: Cracked
- Location: Fuselage
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SECTION INTERIOR RIGHT SIDE SHOW FITTING CRACKED 5.000, STA 8.000 - STA 12.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1, SRM 51-1-20D, SRM 51-1-21, SRM 51-3-0.  REMOVED CRACKED FITTING IAW SRM 51-1-20D PG 21, SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING WITH NEW FASTENERS IAW SRM 51-1-20D PG 9, SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.
